×

zbMATH — the first resource for mathematics

On lattice isomorphisms with positive real spectrum and groups of positive operators. (English) Zbl 0377.47026

MSC:
47B60 Linear operators on ordered spaces
47A10 Spectrum, resolvent
47D03 Groups and semigroups of linear operators
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Akemann, C.A., Ostrand, P.A.: The spectrum of a derivation of aC *-Algebra. J. London Math. Soc. (2)13, 525-530 (1976) · Zbl 0344.46119
[2] Hackenbroch, W.: Representations of vector lattices by spaces of real functions. In: Functional Analysis: Surveys and recent results. Proceedings of a conference (Paderborn 1976), pp. 51-72. Editors K.D. Bierstedt and B. Fuchssteiner. Amsterdam-New York-Oxford: North Holland 1977
[3] Johnson, B.: Automorphisms of commutative Banach algebras. Proc. Amer. Math. Soc.40, 497-499 (1973) · Zbl 0268.46047
[4] Kamowitz, H., Scheinberg, S.: The spectrum of automorphisms of Banach algebras. J. Functional Analysis4, 268-276 (1969) · Zbl 0182.17703
[5] Lotz, H.P.: Bounded groups of positive operators. Tagunsbericht des Mathematischen Forschungsinstituts Oberwohlfach 25 (1977)
[6] Martignon, L.: Banachverbandsalgebren. Dissertation, Universität Tübingen 1978
[7] Meyer, M.: Le stabilisateur d’un espace vectoriel réticule. C.R. Acad. Sci. Paris Sér. A283, 249-250 (1976) · Zbl 0334.46010
[8] Schaefer, H.H.: Banach Lattices and Positive Operators. Berlin-Heidelberg-New York: Springer 1974 · Zbl 0296.47023
[9] Scheffold, E.: Das Spektrum von Verbandsoperatoren in Banachverbänden. Math. Z.123, 177-190 (1971) · Zbl 0216.42101
[10] Wolff, M.: Über das Spektrum von Verbandshomomorphismen inC(X). Math. Ann.182, 161-169 (1969) · Zbl 0176.10601
[11] Wolff, M.: Über das Spektrum von Verbandshomomorphismen in Banachverbänden. Math. Ann.184, 49-55 (1969) · Zbl 0181.13201
[12] Zelasko, W.: Banach algebras. Amsterdam-London-New York: Elsevier 1973
[13] Zeller-Meier, G.: Sur les automorphismes des algèbres de Banach. C.R. Acad. Sci. Paris Sér A264, 1131-1132 (1967) · Zbl 0167.14101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.